# SDR SWAA2025012381603

- Difficulty date: December 29, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 58,892 hours, 38,173 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 194HL BODY FAIRING AT FUSELAGE EXTERIOR 2024-766342<[01] TOOL USED: HOTBONDER: P/N: HCS9200B S/N: 18185847 DUE DATE: 01-OCT-25;[02] TOOL USED ON STEP 10: ULTRASONIC FLAW DETECTOR; P/N: EPOCH 600; S/N: 120357005; DUE DATE: 10-JUN-25;[03] TOOL USED: SCALE: P/N: SPX621 S/N:8340225489 DUE DATE: 22-FEB-25.;[04] TOOL USED MULTIMETER P/N: FLUKE 87 ; S/N: 42180179 ; DUE DATE: 26-MAR-25 ; HUMIDITY/TEMPERATURE CHART RECORDER P/N: TH8P3 ; S/N: 19104817 ; DUE DATE: 21-MAR-25.;[05] REPAIRED ACCESS PANEL 194HL BODY FAIRING AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-05-2R-10 REPAIR 10. REFER TO INDIVIDUALS SIGNOFFS BELOW.;[06] REPAIRED ACCESS PANEL 194HL BODY FAIRING AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-05-2R-10 REPAIR 10. REFER TO INDIVIDUALS SIGNOFFS BELOW.
